Zur Theorie der Kurven im elliptischen Raum.

E. Salkowski

Jahresbericht der Deutschen Mathematiker-Vereinigung (1912)

  • Volume: 21, page 27-52
  • ISSN: 0012-0456; 1869-7135

How to cite


Salkowski, E.. "Zur Theorie der Kurven im elliptischen Raum.." Jahresbericht der Deutschen Mathematiker-Vereinigung 21 (1912): 27-52. <http://eudml.org/doc/145320>.

author = {Salkowski, E.},
journal = {Jahresbericht der Deutschen Mathematiker-Vereinigung},
pages = {27-52},
title = {Zur Theorie der Kurven im elliptischen Raum.},
url = {http://eudml.org/doc/145320},
volume = {21},
year = {1912},

AU - Salkowski, E.
TI - Zur Theorie der Kurven im elliptischen Raum.
JO - Jahresbericht der Deutschen Mathematiker-Vereinigung
PY - 1912
VL - 21
SP - 27
EP - 52
UR - http://eudml.org/doc/145320
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.